MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL VIOLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL VIOLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734682
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The navlock tracker was returned to the manufacturer for analysis.Analysis found the returned tracker would not accept a known good instrument.Closer examination revealed galling, just inside the tracker at the top end.The tracker did return good geometry error with markers attached and fully seated.The reported event was related to a galling (mechanical) issue.Device manufacturing date is unavailable.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the violet navlock was damaged.There was no patient present when this issue was observed.

Brand Name
NAVLOCK TRACKER UNIVERSAL VIOLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7832676
Report Number1723170-2018-04306
Device Sequence Number1966546
Product Code OLO
UDI-Device Identifier00763000054298
UDI-Public00763000054298
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734682
Device Catalogue Number9734682
Device Lot Number180409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1